MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR
Model Number EPK-I7010
Medical Device Problem Codes No Display/Image (1183); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Pentax medical was made aware of a complaint which occurred in the united states stating "no image, scope cuts out, and pve connector loose fit" involving pentax medical video processor model epk-i7010, serial number (b)(4).The event was reported to occur in the operating room, before use.There was no report of death, serious injury or other significant/important medical event.The customer owned processor was received by pentax medical for evaluation on 03-aug-2021.The processor was inspected by pentax medical service under service order (b)(4) and the technician confirmed the user complaint of "electrical connector with wiring intermittent connection" and also documented the following inspection findings: scope connector handle loose, ball plunger damaged, limit switch actuator plate(2) bent.The device underwent repairs including the following components: scope connector assy, cable to limit sw, ball plunger.Model epk-i7010, serial number (b)(4), has been prviously serviced at a pentax facility since the device was put into service.On 19-aug-2021, a device history record(dhr) review for model epk-i7010, serial number (b)(4), was performed by the manufacturer.The dhr review confirmed the endoscope was manufactured in the (b)(4) facility on 20-oct-2017 under normal conditions.The processor g-board was reworked as the device repeats fully open and fully closed when the aperture is fully opened.It passed all required inspections, and was released accordingly without concessions.The dates of approval for shipment and actual date shipped were confirmed for 20-oct-2017.The processor was repaired and approved by final qc on 12-aug-2021 and was delivered to the customer under delivery order (b)(4).
 
Additional Manufacturer Narrative
(b)(4).If additional information becomes available, a supplemental report will be filed with the new information.

Brand Name
PENTAX
Common Device Name
OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12367508
Report Number9610877-2021-00529
Device Sequence Number3887601
Product Code ODG
UDI-Device Identifier04961333232604
UDI-Public04961333232604
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I7010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1